# SDR CALA2015030993410

- Difficulty date: March 4, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N405UA
- Make and model: Airbus A320-232
- Aircraft serial: 452
- Aircraft time: 71,606 hours, 26,680 cycles
- Engine: Iae V2527A5
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR FRAME 66 STOP FITTING 1IB UPPER MOUNT HOLE HAS A CRACK INDICATION.  REPAIRED WITH A FREEZE PLUG IAW SRM 53-41-12 PARA 5E FIG 204.
